# SDR DL72S990182

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK AT UPPER TORQUE BOX VERTICAL WEB STA 1233 RT SIDE AT UPPER ROW OF HORIZONTAL RIVETS.  REPAIRED PER M/M 53-11-0 FIG 819.
